Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 311, NWS Tulsa, OK

May 21, 2011Creek County, Okmulgee County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 21, 2011, 8:36 PM CDT for Creek County, Okmulgee County, Tulsa County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2011, 8:36 PM CDT (01:36 UTC)
Expired
May 21, 2011, 9:15 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Okmulgee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 55 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 8:38 PM CDTHAIL 12 N Slick, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 7:08 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1388 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1388 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
2020 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WUUS54 KTSA 220136
SVRTSA
OKC037-111-143-220215-
/O.NEW.KTSA.SV.W.0311.110522T0136Z-110522T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
836 PM CDT SAT MAY 21 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 915 PM CDT

* AT 832 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
  OF SLICK...MOVING NORTHEAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MOUNDS...KIEFER...GLENPOOL...BIXBY...JENKS AND TULSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF THE WARNED AREA. 
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE 
NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER 
CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND 
STAY AWAY FROM WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3609 9594 3593 9577 3564 9628 3576 9641
TIME...MOT...LOC 0136Z 229DEG 41KT 3575 9625

$$
4 follow-up statements
751 
WWUS54 KTSA 220146
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT SAT MAY 21 2011

OKC037-111-143-220215-
/O.CON.KTSA.SV.W.0311.000000T0000Z-110522T0215Z/
CREEK OK-OKMULGEE OK-TULSA OK-
846 PM CDT SAT MAY 21 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN TULSA...NORTHWESTERN OKMULGEE AND EASTERN CREEK
COUNTIES...

AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF SLICK...MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MOUNDS...
LIBERTY...KIEFER...GLENPOOL...BIXBY...JENKS...LEONARD AND TULSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF THE WARNED AREA. 
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE 
NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY 
CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3571 9617 3582 9633 3609 9594 3593 9577
TIME...MOT...LOC 0146Z 227DEG 42KT 3585 9616

$$
592 
WWUS54 KTSA 220150
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 PM CDT SAT MAY 21 2011

OKC037-111-143-220215-
/O.CON.KTSA.SV.W.0311.000000T0000Z-110522T0215Z/
CREEK OK-OKMULGEE OK-TULSA OK-
850 PM CDT SAT MAY 21 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN TULSA...NORTHWESTERN OKMULGEE AND EASTERN CREEK
COUNTIES...

AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNDS...
MOVING NORTHEAST AT 50 MPH. THIS STORM HAS A HISTORY OF PRODUCING 
HAIL TO THE SIZE OF QUARTERS AS IT PASSED SLICK.  THE STORM HAS 
WEAKENED AND NICKEL SIZE HAIL REMAINS POSSIBLE.  DAMAGING WINDS WILL 
ALSO REMAIN POSSIBLE.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MOUNDS...
LIBERTY...KIEFER...GLENPOOL...BIXBY...JENKS...LEONARD AND TULSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF THE WARNED AREA. 
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE 
NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY 
CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3575 9613 3585 9628 3609 9594 3593 9577
TIME...MOT...LOC 0149Z 227DEG 42KT 3587 9613

$$
189 
WWUS54 KTSA 220158
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT SAT MAY 21 2011

OKC111-220208-
/O.CAN.KTSA.SV.W.0311.000000T0000Z-110522T0215Z/
OKMULGEE OK-
858 PM CDT SAT MAY 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OKMULGEE COUNTY
IS CANCELLED...

LAT...LON 3586 9597 3590 9621 3609 9594 3593 9577
TIME...MOT...LOC 0158Z 227DEG 42KT 3596 9602

$$

OKC037-143-220215-
/O.CON.KTSA.SV.W.0311.000000T0000Z-110522T0215Z/
CREEK OK-TULSA OK-
858 PM CDT SAT MAY 21 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN TULSA AND EASTERN CREEK COUNTIES...

AT 856 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KIEFER...
MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BIXBY...
JENKS...LEONARD AND TULSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF THE WARNED AREA. 
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE 
NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY 
CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3586 9597 3590 9621 3609 9594 3593 9577
TIME...MOT...LOC 0158Z 227DEG 42KT 3596 9602

$$
197 
WWUS54 KTSA 220210
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT SAT MAY 21 2011

OKC037-143-220220-
/O.EXP.KTSA.SV.W.0311.000000T0000Z-110522T0215Z/
CREEK OK-TULSA OK-
910 PM CDT SAT MAY 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TULSA AND EASTERN
CREEK COUNTIES EXPIRES AT 915 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS TO 45 MPH AND BRIEF HEAVY RAIN WILL STILL BE POSSIBLE 
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR CREEK COUNTY.

LAT...LON 3586 9597 3590 9621 3609 9594 3593 9577
TIME...MOT...LOC 0210Z 227DEG 42KT 3606 9589

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:45 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 21, 6:45 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT SAT MAY 21 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ISOLATED STORMS WILL BE AROUND THROUGH MID/LATE EVENING THOUGH
CHANCES TOO SMALL TO INCLUDE AT ANY ONE TERMINAL. LOW CLOUDS WILL
SPREAD NORTHWARD FROM NORTH TEXAS BY EARLY MORNING...WITH MVFR
CEILINGS EXPANDING ACROSS THROUGH OK AND WESTERN AR THROUGH MID
MORNING. CEILINGS WILL RAISE AND THUNDERSTORM CHANCES WILL
INCREASE BY SUNDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 300 PM CDT SAT MAY 21 2011/

DISCUSSION...
A MOIST AND UNSTABLE ATMOSPHERE WILL REMAIN PLACE OVER THE NEXT
SEVERAL DAYS. WITH NO SIGNIFICANT UPPER SYSTEMS TO SWEEP THE PLAINS
IN THE SHORT TERM...THE DRY LINE WILL WILL REMAIN WEST OF THE AREA WITH
MODEST SURGES DURING THE DAY AND THE BOUNDARY RETREATING DURING THE
OVERNIGHT PERIODS. 850 MB MOISTURE WAS VIRTUALLY EXTINCT THIS
MORNING...HOWEVER IT HAS BEGIN TO RETURN TO THE AREA. BEST CHANCES
FOR STORMS LATE THIS AFTERNOON AND EVENING WILL RESIDE ACROSS
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. COVERAGE IS EXPECTED TO
REMAIN LOW...BUT A HIGH CONDITIONAL SEVERE RISK IS IN PLACE GIVEN
THE SURFACE BASED INSTABILITY. IMPROVED MOISTURE OFF THE SURFACE
WILL BE IN PLACE TOMORROW...AND MAY OFFER INCREASED COVERAGE OF
STORMS. SURFACE FEATURES TIGHTEN UP TOMORROW NIGHT AND MONDAY AS THE
NEXT UPPER TROUGH APPROACHES THE 4 CORNERS REGION. A WARM FRONT SETS
UP ACROSS NRN OK/SRN KANSAS...SO THIS..AND ANY APPROACHING S/W
ENERGY AN LOW LEVEL JET INFLUENCE WILL RESULT IN STORM DEVELOPMENT.
THIS SURFACE TROUGH WILL SLOW DOWN/ CLOSE OFF WITH TIME AS IT ENTERS
THE PLAINS...THERE FORE STORM CHANCES WILL REMAIN WITH LITTLE CHANGE
IN ATMOSPHERE EXPECTED. THIS UPPER SYSTEM WILL FINALLY MOVE EAST OF
THE AREA THURSDAY...AND WILL EFFECTIVELY PUSH A FRONT THROUGH THE
AREA. COOLER AIR WILL FILTER ACROSS THE AREA. LOW POPS MAY BE NEEDED
TO ACCOUNT FOR PRECIP THAT MAT LINGER ON THE BACK SIDE OF THE UPPER
LOW. WILL KEEP THE LATER PERIODS HEADING INTO NEXT WEEKEND DRY FOR
NOW. TEMP WISE...USED PRIMARILY A BLEND OF ECMWF AND MEX FOR THE
EXTENDED...AND OPTED FOR SMALL DEVIATIONS HERE AND THERE FROM THE
MAV IN THE SHORT TERM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  87  71  81 /  20  20  50  50
FSM   67  86  69  81 /  30  40  40  50
MLC   70  85  70  83 /  30  30  50  50
BVO   66  88  69  81 /  20  20  40  50
FYV   64  81  65  79 /  30  30  40  50
BYV   64  83  64  79 /  30  30  40  50
MKO   67  84  70  81 /  30  30  50  50
MIO   65  85  66  80 /  20  40  40  50
F10   69  86  70  81 /  20  30  50  50
HHW   70  86  70  84 /  30  30  40  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...07
Hazardous weather outlook, May 21, 4:50 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT SAT MAY 21 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT SAT MAY 21 2011

...SEVERE STORMS POSSIBLE TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...AND TO A LESSER EXTENT NORTHWEST
        ARKANSAS..
	ONSET...AFTER 5 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 5 PM..

DISCUSSION...
A WARM MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE REGION.
ALTHOUGH THERE IS A STRONG CAPPING INVERSION... THERE IS A CHANCE
THAT CONVECTION WILL OCCUR THIS EVENING. A HIGH SHEAR ENVIRONMENT
WILL ALLOW FOR STORM ROTATION... AND WITH THE LEVEL OF
INSTABILITY... ANY STORMS THAT CAN GET GOING WILL LIKELY QUICKLY BECOME
SEVERE. VERY LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE
WITH THIS ACTIVITY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL FORM OVER THE REGION SUNDAY
AFTERNOON IN A VERY UNSTABLE AND WEAKLY CAPPED ENVIRONMENT EAST OF
THE DRYLINE. VERY LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE.
THUNDERSTORM CHANCES WILL CONTINUE MONDAY AND ESPECIALLY MONDAY
NIGHT...AS A MOIST AND UNSTABLE AIRMASS REMAINS OVER THE REGION AND
BOUNDARIES THAT WILL FOCUS DEVELOPMENT REMAIN NEARBY. VERY HEAVY
RAINFALL WILL BE POSSIBLE WITH THESE STORMS...WHICH COULD CAUSE SOME
FLOODING. SEVERE HAIL AND WIND WILL LIKELY ACCOMPANY THE STRONGER
STORMS. ISOLATED TO WIDELY SCATTERED STRONG TO SEVERE STORMS ARE
POSSIBLE AGAIN ON TUESDAY AFTERNOON AND EVENING AHEAD OF THE
DRYLINE. A COLD FRONT WILL SWEEP THROUGH THE REGION WEDNESDAY...AND
WILL BRING AN END TO PRECIP CHANCES FOR THE END OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 21, 5:35 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT SAT MAY 21 2011

ARZ011-019-020-212300-
CRAWFORD AR-FRANKLIN AR-MADISON AR-
535 PM CDT SAT MAY 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD AND SOUTHWESTERN MADISON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 535 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF PINEY...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PINEY...BIDVILLE...FERN...SAINT
PAUL...COMBS...BRASHEARS...DUTTON...PATRICK...DELANEY...CROSSES AND
LOCKE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3556 9406 3563 9416 3577 9402 3576 9401
      3576 9396 3583 9396 3597 9382 3580 9364
TIME...MOT...LOC 2235Z 226DEG 41KT 3567 9403
Special weather statement, May 21, 7:46 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CDT SAT MAY 21 2011

OKZ064-220115-
CREEK OK-
746 PM CDT SAT MAY 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN CREEK

AT 746 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
MILFAY...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY AND DEPEW.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3570 9662 3577 9663 3595 9648 3579 9628
      3564 9660 3564 9661 3567 9663 3569 9663
TIME...MOT...LOC 0046Z 224DEG 13KT 3571 9657
Special weather statement, May 21, 7:58 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT SAT MAY 21 2011

OKZ065-220130-
OKFUSKEE OK-
758 PM CDT SAT MAY 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 759 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF PADEN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CASTLE...PADEN...BOLEY...MASON...
OKFUSKEE AND WELTY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3553 9663 3564 9644 3564 9619 3557 9619
      3542 9644 3545 9645 3545 9647 3543 9649
      3545 9655 3544 9656 3541 9653 3539 9654
      3540 9663
TIME...MOT...LOC 0059Z 232DEG 34KT 3543 9660
Special weather statement, May 21, 8:28 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT SAT MAY 21 2011

OKZ064-066-220200-
CREEK OK-OKMULGEE OK-
828 PM CDT SAT MAY 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CREEK AND NORTHWESTERN OKMULGEE

AT 828 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF SLICK...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SLICK AND KELLYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3598 9618 3578 9598 3563 9630 3563 9639
      3566 9648
TIME...MOT...LOC 0128Z 226DEG 41KT 3568 9635

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:46 PM CDTSpecial Weather StatementTSACreek29 min
May 21, 7:54 PM CDTSevere Thunderstorm WarningTSACreek22 min
May 21, 7:58 PM CDTSpecial Weather StatementTSAOkfuskee32 min
May 21, 8:28 PM CDTSpecial Weather StatementTSACreek32 min
May 21, 9:02 PM CDTSpecial Weather StatementTSATulsa28 min
May 22, 5:17 PM CDTSpecial Weather StatementTSAOttawa28 min
May 22, 5:46 PM CDTSevere Thunderstorm WarningTSAOttawa59 min
May 22, 5:51 PM CDTSpecial Weather StatementTSAWagoner24 min
May 22, 5:54 PM CDTSpecial Weather StatementTSACraig36 min
May 22, 5:59 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa61 min
May 22, 6:03 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner57 min
May 22, 6:24 PM CDTTornado WarningTSACraig, Delaware, Ottawa36 min
May 22, 6:42 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner33 min
May 22, 6:47 PM CDTSpecial Weather StatementTSAOkfuskee28 min
May 22, 6:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
May 22, 6:55 PM CDTTornado WarningTSADelaware65 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.